advertisement
Question
Posted by: dee | 2011/05/03

32 YEAR OLDE FEMALE

DEAR DR IN 2008 I HAD TWINS I AM ON THE INJECTION I NEVER PUT ON WEIGHT FROM JAN 2010 MY WEIGHT STARTED INCREASING TILL NOW 2 KGS EACH TIME I GO FOR INJECTION WHICH IS EVERY 2 MONTHS I AM NOW 63KG FROM 57 KG
I FEEL HUNGRY ALL THE TIME
I WANT TO CHANGE MY CONTRACEPTION TO SO0METHING THAT WONT MAKE ME PUT ON WIEGHT WHAT DO YOU SUGEEST WHICH PILL CAN I USE I NEED SOMETHING THAT IS SAFE AS WELL THANIK YOU MUCH

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Try a low dose pill such as Minesse.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/05/03

Try a low dose pill such as Minesse.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement